# SDR JJBA20140524008

- Difficulty date: May 24, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 33,487 hours, 45,171 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 & NR 3 OVERHEAD EMERGENCY LIGHTS INOPERABLE.  FOUND LOOSE CONNECTOR ON PS1 BATTERY, CONNECT CONNECTOR.  OPERATIONAL CHECK SATISFACTORY.
